MAUDE Adverse Event Report: NEOCIS INC. YOMILINK BONE (UL); DENTAL NAVIGATION SYSTEM

NEOCIS INC. YOMILINK BONE (UL); DENTAL NAVIGATION SYSTEM
Model Number YLB UL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
When placing yomi link bone (without robotic guidance), one of the screws penetrated a tooth root.The tooth had been already planned to be extracted but this even is being reported in an abundance of caution.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Updates based on udi/mdr data quality notification received on december 13, 2024.

Brand Name
YOMILINK BONE (UL)
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS INC.
2800 biscayne blvd #600
miami FL 33137
Manufacturer (Section G)
NEOCIS INC.
2800 biscayne blvd #600
miami FL 33137
Manufacturer Contact
william tapia
2800 biscayne blvd #600
miami, FL 33137
MDR Report Key17144055
Report Number3012787974-2023-80071
Device Sequence Number11239687
Product Code PLV
UDI-Device Identifier00810004900486
UDI-Public00810004900486
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K222750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberYLB UL
Device Catalogue NumberDRW-DRW-1356-01
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown